# SDR SWAA2023121116454

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727F+13 - BS 747+19; RBL 22; WL 155<[01] ACCOMPLISHED AND REPLACED SIDEWALL SUPPORT AT ACB BETWEEN BS 727 TO BS 767;RBL 22;WL 155 IAW SRM 51-40-02 ; SRM 53-00-53-2R-6 AND DWG:146A75000; ID:0213; REV:-;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE. JOB COMPLETED.
